# SDR RAIA2020012320005

- Difficulty date: January 12, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEER CLIP IS CRACKED AT FR 72 STR 16L-          REMOVED FR72 STR16L SHEER CLIP. INSTALLED SHEER CLIP AT FR72 STR 16L.
